# SDR DL72K980285

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Ring
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND COWL LANDING RING WORN SEVERAL PLACES AND TEMP REP AIR AT 6 CLOCK POS.  INSTALLED NEW REPAIR PER MM 53-11-0 PG 801.
